# SDR HNAA2019050900138

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,082 hours, 33,205 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  658     21-01  1880552  08MAY19  PHL  CLOSE BURNING SMELL IN GALLEY 28786    00 AR FACT  08MAY19  04:04  PHL REMOVED ACCESS PANELS 223ELW, 223UZ, 224MZ TO FOM. INSPECTED COMPARTMENTS NO FEFECTS NOTED AT THIS TIME AND REINSTALLED PANELS 223ELW, 223UZ 224MZ AS REQUIRED.
